Translator Disclaimer
June 2017 Topological $\ast$-autonomous categories, revisited
Michael Barr
Tbilisi Math. J. 10(3): 51-64 (June 2017). DOI: 10.1515/tmj-2017-0102

Abstract

Given an additive equational category with a closed symmetric monoidal structure and a potential dualizing object, we find sufficient conditions that the category of topological objects over that category has a good notion of full subcategories of strong and weakly topologized objects and show that each is equivalent to the chu category of the original category with respect to the dualizing object.

Citation

Download Citation

Michael Barr. "Topological $\ast$-autonomous categories, revisited." Tbilisi Math. J. 10 (3) 51 - 64, June 2017. https://doi.org/10.1515/tmj-2017-0102

Information

Received: 3 August 2016; Revised: 10 September 2017; Published: June 2017
First available in Project Euclid: 20 April 2018

zbMATH: 1375.18046
MathSciNet: MR3707130
Digital Object Identifier: 10.1515/tmj-2017-0102

Subjects:
Primary: 18D15
Secondary: 22D35, 46A20

Rights: Copyright © 2017 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
14 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.10 • No. 3 • June 2017
Back to Top